MathSciNet Relay Station
MathSciNet bibliographic data
MR1893590 47J06 (34A45 65J20)
Tautenhahn, U. On the method of Lavrentiev regularization for nonlinear ill-posed problems. Inverse Problems 18 (2002), no. 1, 191–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement